MathSciNet Relay Station
MathSciNet bibliographic data
MR1827574 (2002a:41013) 41A20 (65L60)
Guo, Ben-Yu; Shen, Jie; Wang, Zhong-Qing A rational approximation and its applications to differential equations on the half line. J. Sci. Comput. 15 (2000), no. 2, 117–147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement